Allison Wang

Hello! My name is Allison Wang (she/her), and I am a third-year PhD student at Carnegie Mellon University in the Department of Mathematical Sciences. My interests lie in descriptive set theory and combinatorics. My advisor is Clinton Conley.

I am one of the organizers of CMU AWM (Association for Women in Mathematics), which also hosts Student Events for Diversity in Mathematics. Previously, I helped run the weekly Graduate Student and Postdoc Seminar.

I received a BS in Mathematics from Caltech in 2020 and a MASt in Mathematics from the University of Cambridge in 2021.

Email: ayw2 at andrew dot cmu dot edu

Office: Wean Hall 8123

Publications:

Complexity of codes for Ramsey positive sets. [arXiv]

Submitted, 2024.

Every CBER is smooth below the Carlson-Simpson generic partition. With Aristotelis Panagiotopoulos. [arXiv][journal]

Fundamenta Mathematicae. Vol. 262, No. 1, 85-103, 2023.

Differential polynomial rings in several variables over locally nilpotent rings. With Fei Yu Chen and Hannah Hagan. [journal]

International Journal of Algebra and Computation. Vol. 30, No. 1, 117-123, 2020.

On skew polynomial rings over locally nilpotent rings. With Fei Yu Chen and Hannah Hagan. [journal]

Communications in Algebra. Vol. 47, Issue 3, 1102-1104, 2019.